Regularity of solution maps of differential inclusions under state constraints

Loading...
Thumbnail Image
Date
2005
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
Consider a differential inclusion under state constraints x'(t) F(t, x(t)), x(t) K, where F is a closed convex, not necessarily bounded set-valued map, which is measurable in t and k(t)-Lipschitz in x (with k(·) L1) and K Rn is a closed set with smooth boundary. ......
Description
Keywords
Citation
Set-Valued Anal. 15 (2007) 21-45
Collections